PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The variety of subadditive functions for finite group schemes

Volume 239 / 2017

Dave Benson, Henning Krause Fundamenta Mathematicae 239 (2017), 289-296 MSC: Primary 16G10; Secondary 20C20, 20G10, 20J06. DOI: 10.4064/fm262-1-2017 Published online: 10 May 2017


For a finite group scheme, the subadditive functions on finite-dimensional representations are studied. It is shown that the projective variety of the cohomology ring can be recovered from the equivalence classes of subadditive functions. Using Crawley-Boevey’s correspondence between subadditive functions and endofinite modules, we obtain an equivalence relation on the set of point modules introduced in our joint work with Iyengar and Pevtsova. This corresponds to the equivalence relation on $\pi $-points introduced by Friedlander and Pevtsova.


  • Dave BensonInstitute of Mathematics
    University of Aberdeen
    King’s College
    Aberdeen AB24 3UE, Scotland, U.K.
  • Henning KrauseFakultät für Mathematik
    Universität Bielefeld
    33501 Bielefeld, Germany

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image